# SDR FDEA201007132499

- Difficulty date: July 13, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53970021202
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRUCTURE AT FR 54.2 HAS (2 EA) AREAS DENTED. AREA NR1=.0781 IN.D  X  .7500 IN W . AREA NR2 =.0469 IN D  X  .5 IN W BETWEEN STRINGER 12-15 LT SIDE. REPAIRED FRAME IAW SRM 53-10-12, PARA 5, REPAIR 202, AND EA 6-5310-135243.
